RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1991, Volume 27, Number 8, Pages 1443–1444 (Mi de7574)  

Short Communications

Nonlinear periodic systems with a linear Poincaré mapping

T. I. Ananich

V. I. Lenin Belorusskii State University

Full text: PDF file (242 kB)

Bibliographic databases:
UDC: 517.925
Received: 21.01.1991

Citation: T. I. Ananich, “Nonlinear periodic systems with a linear Poincaré mapping”, Differ. Uravn., 27:8 (1991), 1443–1444

Citation in format AMSBIB
\Bibitem{Ana91}
\by T.~I.~Ananich
\paper Nonlinear periodic systems with a linear Poincar\'e mapping
\jour Differ. Uravn.
\yr 1991
\vol 27
\issue 8
\pages 1443--1444
\mathnet{http://mi.mathnet.ru/de7574}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1138074}
\zmath{https://zbmath.org/?q=an:0736.34038}


Linking options:
  • http://mi.mathnet.ru/eng/de7574
  • http://mi.mathnet.ru/eng/de/v27/i8/p1443

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:53
    Full text:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020